# SDR HALA20250527152

- Difficulty date: May 26, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 39,181 hours, 6,331 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 34,732 hours, 5,506 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BLOCK TURNBACK DUE TO ENG FAULTS. REPLACED FMU (ENG #1) PER AMM 73-21-52-000-802-A & 73-21-52-400-802A. OPS + LEAK CHECK OKAY. ALL FAULTS EXTINGUISHED. OK FOR SERVICE.
